# SDR SIMA201112202

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 20,234 hours, 17,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION FOR FLIGHT 4060 THE CREW FOUND THAT THE LEFT AND RIGHT OVERWING EXTERIOR LIGHTS FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY AND POWER SUPPLY IAW EMB AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
